Pacific Journal of Mathematics

On Burnside's other $p^{a}q^{b}$ theorem.

G. Glauberman

Article information

Source
Pacific J. Math. Volume 56, Number 2 (1975), 469-476.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102906371

Zentralblatt MATH identifier
0274.20023

Mathematical Reviews number (MathSciNet)
MR0412269

Subjects
Primary: 20D10: Solvable groups, theory of formations, Schunck classes, Fitting classes, $\pi$-length, ranks [See also 20F17]

Citation

Glauberman, G. On Burnside's other $p^{a}q^{b}$ theorem. Pacific Journal of Mathematics 56 (1975), no. 2, 469--476. http://projecteuclid.org/euclid.pjm/1102906371.


Export citation

References

  • [1] Z. Arad, and G. Glauberman, A characteristic subgroup of a group of odd order, Pacific J. Math., to appear.
  • [2] W. Burnside, On groups of order paql,Proc. London Math. Soc, 2 (1904), 432-437.
  • [3] W. Feit, and J. G. Thompson, Solvability of groups of odd order Pacific J. Math., 13 (1963), 775-1029.
  • [4] D. Goldschmidt, 2-signalizer functors on finite groups,, J. Algebra, 21 (1972), 321-340.
  • [5] D. Gorenstein, Finite Groups, New York: Harper and Row 1968.